# SDR CAL950110

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 188-251.6
- Part time: 71,921 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND SKIN CRACKED AT SEVERAL FASTENER HOLES BETWEEN BS 188 AND BS 251.6 ON THE LT SIDE OF FUSELAGE.  ALL CRACKS WERE APPROXIMTELY .25 INCH LONG.  THE CRACKS WERE REPAIRED IAW EA 5310-01188, PART 3.  (X)
